Alert archive / Kentucky / Tornado Warnings in 2013
Tornado Warning 26, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jun 26, 2013, 10:27 PM EDT for Hardin County, Larue County, Nelson County, Kentucky. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 10:27 PM EDT (02:27 UTC)
- Expired
- Jun 26, 2013, 11:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hardin County, KY, Larue County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 48 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:30 PM EDT | TSTM WND DMG | 4 Ne Tonnieville, KY | TREES DOWN CARTER BROTHERS ROAD AND HODGENSVILLE ROAD.ND |
| Jun 26, 10:55 PM EDT | TSTM WND DMG | Tonnieville, KY | TREES DOWN. |
| Jun 26, 11:10 PM EDT | TSTM WND DMG | Tonnieville, KY | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
134
WFUS53 KLMK 270227
TORLMK
KYC093-123-179-270255-
/O.NEW.KLMK.TO.W.0026.130627T0227Z-130627T0255Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1027 PM EDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHERN LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHWESTERN NELSON COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 1055 PM EDT
* AT 1024 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO 3 MILES NORTHEAST OF GLENDALE...AND MOVING EAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
HODGENVILLE...ROANOKE...LEAFDALE...LYONS...ATHERTONVILLE...NEW
HAVEN...HOWARDSTOWN...STILES...GETHSEMANE...GINSENG...GLEANINGS AND
NEW HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3765 8547 3749 8556 3760 8587 3776 8574
TIME...MOT...LOC 0227Z 285DEG 29KT 3763 8579
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MJ3 follow-up statements
872
WWUS53 KLMK 270233
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1033 PM EDT WED JUN 26 2013
KYC093-270243-
/O.CAN.KLMK.TO.W.0026.000000T0000Z-130627T0255Z/
HARDIN KY-
1033 PM EDT WED JUN 26 2013
...THE TORNADO WARNING FOR EAST CENTRAL HARDIN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO LARUE COUNTY.
LAT...LON 3758 8582 3761 8580 3764 8577 3765 8574
3772 8569 3765 8547 3749 8556
TIME...MOT...LOC 0233Z 285DEG 29KT 3763 8570
$$
KYC123-179-270300-
/O.CON.KLMK.TO.W.0026.000000T0000Z-130627T0300Z/
LARUE KY-NELSON KY-
1033 PM EDT WED JUN 26 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL NELSON AND
NORTHERN LARUE COUNTIES UNTIL 1100 PM EDT...
AT 1028 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED SOUTHEAST OF TONIVILLE...AND MOVING EAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
LEAFDALE...LYONS...ATHERTONVILLE...NEW HAVEN...HOWARDSTOWN...
STILES...GETHSEMANE...GINSENG...GLEANINGS AND NEW HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3758 8582 3761 8580 3764 8577 3765 8574
3772 8569 3765 8547 3749 8556
TIME...MOT...LOC 0233Z 285DEG 29KT 3763 8570
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MJ263
WWUS53 KLMK 270236
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1036 PM EDT WED JUN 26 2013
KYC123-179-270300-
/O.CON.KLMK.TO.W.0026.000000T0000Z-130627T0300Z/
LARUE KY-NELSON KY-
1036 PM EDT WED JUN 26 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL NELSON AND
NORTH CENTRAL LARUE COUNTIES UNTIL 1100 PM EDT...
AT 1033 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES NORTHEAST OF HODGENVILLE...AND MOVING EAST AT 35
MPH. PERSONS IN NEW HAVEN AND ATHERTONVILLE SHOULD SEEK SHELTER
IMMEDIATELY! THIS IS A DANGEROUS SITUATION!
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
LYONS...ATHERTONVILLE...NEW HAVEN...GETHSEMANE AND NEW HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3762 8568 3765 8574 3772 8569 3765 8547
3757 8551 3757 8552
TIME...MOT...LOC 0236Z 285DEG 29KT 3765 8565
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MJ055
WWUS53 KLMK 270244
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1044 PM EDT WED JUN 26 2013
KYC123-270255-
/O.CAN.KLMK.TO.W.0026.000000T0000Z-130627T0300Z/
LARUE KY-
1044 PM EDT WED JUN 26 2013
...THE TORNADO WARNING FOR NORTH CENTRAL LARUE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3761 8559 3762 8559 3763 8558 3762 8557
3764 8558 3764 8560 3768 8560 3769 8559
3765 8547 3757 8551
TIME...MOT...LOC 0245Z 285DEG 29KT 3764 8555
$$
KYC179-270300-
/O.CON.KLMK.TO.W.0026.000000T0000Z-130627T0300Z/
NELSON KY-
1044 PM EDT WED JUN 26 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL NELSON
COUNTY UNTIL 1100 PM EDT...
AT 1043 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES NORTHEAST OF HODGENVILLE...AND MOVING EAST AT 35
MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
NEW HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3761 8559 3762 8559 3763 8558 3762 8557
3764 8558 3764 8560 3768 8560 3769 8559
3765 8547 3757 8551
TIME...MOT...LOC 0245Z 285DEG 29KT 3764 8555
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 26, 6:58 PM EDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 26, 6:58 PM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 PM EDT WED JUN 26 2013
...Updated Aviation Discussion...
.MESOSCALE UPDATE...
Issued at 631 PM EDT Wed Jun 26 2013
Storms lining up between the Wabash and Ohio rivers are training
along a corridor of especially high precipitable waters and K Index
values. While sporadic severe weather is still possible, it appears
this event is making the transition to a heavy rain threat. Will
continue all headlines for now.
Issued at 517 PM EDT Wed Jun 26 2013
Line of storms is currently crossing from Indiana into Kentucky. It
appears to be losing its punch, and no severe reports have been
received by the NWS so far. Nevertheless, it will be capable of 40
to 50 mph winds as it moves into northern Kentucky. AMDAR soundings
out of SDF have been showing some capping, so that may be helping to
prevent the impressive winds radar is seeing aloft from crashing to
the ground. DCAPE is not particularly impressive either.
New storms have been firing from eastern Missouri to southwest
Indiana. Analysis shows that by far the best instability, not
surprisingly, is roughly from St Louis to Evansville where the
atmosphere has yet to be worked over. The atmosphere over southern
Illinois is indeed extremely unstable and should be able to support
storm development. Folks west and southwest of Louisville will need
to keep an eye on this activity, while the Blue Grass prepares for
northwest winds of 40 to 50 mph with the approaching line coming out
of Louisville.
&&
.SHORT TERM (Tonight through Thursday)...
Issued at 233 PM EDT Tue June 26 2013
A small cluster of storms has formed this afternoon and at this
writing is crossing southwest Indiana ahead of an upper vort moving
across northern Indiana. This area of storms may grow upscale as it
encounters a very moist, warm, unstable atmosphere to its south.
Additional new development will be possible as well. A severe
thunderstorm watch is in effect until 10pm CDT/11pm EDT west of the
Blue Grass, though the greatest threat of severe weather will be
between 3pm and 9pm.
Last night thunderstorms dropped heavy rain across parts of southern
Indiana and northern Kentucky, especially from Salem to Louisville.
The ground is still very wet, and one-hour flash flood guidance in
this area is as low as 0.90". So, we've hoisted a Flash Flood Watch
across southern Indiana and northern Kentucky for this evening and
tonight.
On Thursday a weak surface trof will move through and may be
accompanied by a few showers and thunderstorms. It will also shift
our winds around to the west-northwest, and winds may gust into the
20-25mph range by afternoon.
It will be a very muggy night with lows only in the lower 70s and
high humidity. High temperatures Thursday will mostly be in the
middle and upper 90s.
.LONG TERM (Thursday Night through Tuesday)...
Issued at 309 PM EDT Wed Jun 26 2013
In the extended forecast period, the WFO LMK area transitions into a
northwest flow pattern. The surface frontal zone is essentially
through Friday. This warrants at least a slight chance/chance
mention of showers and thunderstorms, given the slightly stronger
shear and instability aloft along the southern edge of the shortwave
rotating down from the Great Lakes region.
There is a slight break in the rain Friday night, but the upper low
over the Great Lakes sharpens over the weekend. This will enhance
lift over southeast Indiana/southwest Ohio, moving into central
Kentucky by 12Z Saturday. As this trough develops into a closed low
over southern Illinois and west Kentucky, the diurnal chance of
showers and thunderstorms will become more persistent day and night
into Sunday.
From Sunday through Tuesday, chance PoPs will continue as moisture
gets pulled up from an inverted trough over the lower Mississippi
Valley into the Tennessee Valley, along and east of the closed low.
Cannot rule out non-diurnal chance of showers and thunderstorms with
this low pressure center.
Temperature-wise, temperatures after Friday will fall back below
seasonal levels into the 80s. Thicknesses are noticeably lower
across the area, given expected clouds, rain chances, and slightly
better cold air advection in northwest surface flow.
&&
.AVIATION (00Z TAF Update)...
Issued at 657 PM EDT Wed Jun 26 2013
An upper level disturbance crossing Indiana this evening is sparking
thunderstorms out ahead of it along a corridor of high atmospheric
moisture content. These storms will continue to affect SDF and LEX,
bringing widely variable conditions to the airports in terms of
winds, vsby, and to a lesser extent, ceilings. The convection
should remain mostly north of BWG, and will taper off overnight.
It appears that there should be enough wind and cloud to prevent fog
from forming in the morning.
A weak cool front will cross the region Thursday morning. While
isolated showers may accompany it, its greater impact on aviation
will be to bring winds around to the WNW, and perhaps get a little
gusty by afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT /5 AM CDT/ THURSDAY FOR
INZ076>079-083-084-090>092.
KY...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR KYZ030>037.
Mesoscale........13
Short Term.......13
Long Term........PAH
Aviation.........13Hazardous weather outlook, Jun 26, 7:20 PM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 720 PM EDT WED JUN 26 2013 INZ076>079-083-084-090>092-KYZ030>035-272330- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- HENRY KY-SHELBY KY-FRANKLIN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT 720 PM EDT WED JUN 26 2013 /620 PM CDT WED JUN 26 2013/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ THURSDAY... ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. WIDESPREAD THUNDERSTORMS MOVING FROM SOUTHERN INDIANA INTO NORTHERN KENTUCKY WILL CONTINUE TO PRODUCE LOCALLY TORRENTIAL RAIN...LEADING TO A FLASH FLOOD THREAT. ISOLATED INSTANCES OF STRONG WINDS AND HAIL...AND EVEN A TORNADO...ARE POSSIBLE AS WELL. THE STORMS WILL TAPER OFF LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ089-KYZ023>029-038-039-045>047-053>055-061>066-070>078-081-082- 272330- PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY- HARDIN KY-BULLITT KY-SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY- MERCER KY-LARUE KY-MARION KY-BOYLE KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG... BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...TAYLORSVILLE...LAWRENCEBURG... BARDSTOWN...SPRINGFIELD...HARRODSBURG...HODGENVILLE...LEBANON... DANVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 720 PM EDT WED JUN 26 2013 /620 PM CDT WED JUN 26 2013/ ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA AND IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ040>043-048-049-056-057-067-272330- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY- GARRARD KY-MADISON KY-LINCOLN KY- INCLUDING THE CITIES OF...VERSAILLES...LEXINGTON...PARIS... CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND... STANFORD 720 PM EDT WED JUN 26 2013 ...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA AND IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ036-037-272330- SCOTT KY-HARRISON KY- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA 720 PM EDT WED JUN 26 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY... ...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA AND IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Jun 26, 10:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1005 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM TSTM WND DMG 2 W RINEYVILLE 37.75N 86.00W
06/26/2013 HARDIN KY TRAINED SPOTTER
TREES REPORTED DOWN.
&&
EVENT NUMBER LMK1300285
SZAPPANOSLocal storm report, Jun 26, 10:10 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1010 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TSTM WND DMG 1 N ELIZABETHTOWN 37.72N 85.87W
06/26/2013 HARDIN KY TRAINED SPOTTER
TREES DOWN AND A SHED REPORTED BLOWN OVER.
&&
EVENT NUMBER LMK1300286
SZAPPANOSLocal storm report, Jun 26, 10:12 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1012 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY PUBLIC
FRANKFORT AVE. NORTH OF STORY FLOODED.
0545 PM TSTM WND DMG FRANKFORT 38.19N 84.87W
06/26/2013 FRANKLIN KY EMERGENCY MNGR
TREES REPORTED DOWN.
0555 PM FLOOD SELLERSBURG 38.39N 85.76W
06/26/2013 CLARK IN TRAINED SPOTTER
PAYNE-KOELHER ROAD FLOODED.
0556 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY PUBLIC
FLOODED ROADS IN AUDUBON PARK.
0558 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY PUBLIC
FLOODED ROADS AROUND UNIVERSITY OF LOUISVILLE.
0604 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY TRAINED SPOTTER
NINTH STREET RAMP FLOODED.
0620 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
06/26/2013 WOODFORD KY LAW ENFORCEMENT
TREE DOWN IN THE CITY.
0629 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY NWS EMPLOYEE
BLANKENBAKER ROAD NEAR SOUTHEAST CHRISTIAN CHURCH
REPORTED HIGH WATER.
0632 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
FLOODED ROADS REPORTED AT 3RD STREET AND EASTERN
PARKWAY...FRANKFORT AVENUE AND STOCKER...AND AT 7TH AND
9TH STREETS AT OAK STREET.
0633 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
BOTTOM OF RAMP AT JACKSON STREET AND I-65 IS CLOSED DUE
TO HIGH WATER.
0640 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
15TH STREET AND OAK STREET CLOSED DUE TO FLOODING.
0813 PM TSTM WND DMG 8 NE JASPER 38.48N 86.83W
06/26/2013 DUBOIS IN AMATEUR RADIO
TREES REPORTED DOWN.
0845 PM TSTM WND DMG 1 S IRELAND 38.40N 87.00W
06/26/2013 DUBOIS IN EMERGENCY MNGR
NUMEOUS TREES DOWN.
0935 PM FLOOD JEFFERSONVILLE 38.30N 85.73W
06/26/2013 CLARK IN TRAINED SPOTTER
WATER OVER ROAD ON NEW ALBANY PIKE.
0955 PM FLOOD MARENGO 38.37N 86.34W
06/26/2013 CRAWFORD IN TRAINED SPOTTER
SOME ROADS HAVE WATER OVER THEM.
1002 PM FLOOD HARDINSBURG 38.46N 86.27W
06/26/2013 WASHINGTON IN COUNTY OFFICIAL
MULTIPLE ROADS FLOODED ACROSS THE COUNTY. HWY 150 IN
THE HARDINSBURG AREA HAS THE MOST CONCENTRATION THIS
HOUR.
1004 PM TSTM WND DMG 2 W RINEYVILLE 37.75N 86.00W
06/26/2013 HARDIN KY TRAINED SPOTTER
TREES REPORTED DOWN.
1009 PM TSTM WND DMG 1 N ELIZABETHTOWN 37.72N 85.87W
06/26/2013 HARDIN KY TRAINED SPOTTER
TREES DOWN AND A SHED REPORTED BLOWN OVER.
&&
EVENT NUMBER LMK1300269 LMK1300270 LMK1300273 LMK1300271 LMK1300272
LMK1300274 LMK1300275 LMK1300276 LMK1300277 LMK1300278 LMK1300279
LMK1300280 LMK1300281 LMK1300282 LMK1300283 LMK1300284 LMK1300285
LMK1300286
SZAPPANOSLocal storm report, Jun 26, 10:19 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1019 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND GST 1 E VERTREES 37.70N 86.11W
06/26/2013 E60 MPH HARDIN KY BROADCAST MEDIA
&&
EVENT NUMBER LMK1300287
RJSLocal storm report, Jun 26, 10:20 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1020 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND DMG MCDANIELS 37.60N 86.43W
06/26/2013 BRECKINRIDGE KY TRAINED SPOTTER
NUMEROUS TREES REPORTED DOWN.
&&
EVENT NUMBER LMK1300288
SZAPPANOSLocal storm report, Jun 26, 10:26 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1026 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TSTM WND DMG RADCLIFF 37.82N 85.94W
06/26/2013 HARDIN KY PUBLIC
TREES REPORTED DOWN.
&&
EVENT NUMBER LMK1300289
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:11 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 34 min |
| Jun 26, 8:24 PM EDT | Special Weather Statement | LMK | Meade | 46 min |
| Jun 26, 8:42 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson | 43 min |
| Jun 26, 8:56 PM EDT | Special Weather Statement | LMK | Breckinridge | 29 min |
| Jun 26, 9:05 PM EDT | Areal Flood Warning | LMK | Jefferson | 6 hr |
| Jun 26, 9:18 PM EDT | Special Weather Statement | LMK | Lincoln | 47 min |
| Jun 26, 9:25 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hancock, Hardin, Meade | 50 min |
| Jun 26, 10:03 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Larue, Ohio | 47 min |
| Jun 26, 10:14 PM EDT | Tornado Warning | LMK | Hardin | 31 min |
| Jun 26, 10:17 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Green, Hardin, Hart and 4 more | 43 min |
| Jun 26, 10:54 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Boyle, Casey, Edmonson, Garrard and 10 more | 51 min |
| Jun 26, 11:11 PM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Clark, Fayette, Mercer, Scott and 1 more | 3 hr |
| Jun 26, 11:21 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Russell | 39 min |
| Jun 26, 11:29 PM EDT | Areal Flood Advisory | LMK | Washington | 3 hr |
| Jun 26, 11:29 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Warren | 46 min |
| Jun 26, 11:45 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Madison | 30 min |
| Jun 27, 12:00 AM EDT | Flash Flood Warning | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 3 more | 3 hr |
| Jun 27, 12:21 AM EDT | Special Weather Statement | LMK | Barren, Clinton, Cumberland, Monroe | 44 min |
| Jun 27, 2:30 AM EDT | Areal Flood Advisory | LMK | Washington | 3 hr |
| Jun 27, 2:50 AM EDT | Areal Flood Advisory | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 3 more | 3 hr |
| Jun 27, 6:00 PM EDT | Areal Flood Advisory | LMK | Lincoln | 3 hr |
| Jun 27, 6:36 PM EDT | Special Weather Statement | LMK | Hart | 29 min |
| Jun 27, 7:06 PM EDT | Special Weather Statement | LMK | Metcalfe | 29 min |
Nearby
Tornado Warnings in Kentucky, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.